# SDR TRAX200600292

- Difficulty date: May 28, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N636AS
- Make and model: Aerosp ATR72
- Aircraft serial: 375
- Aircraft time: 28,232 hours, 31,524 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BELLY OF ACFT AT FRAME 29, STRINGER 21 OF STATION 13847.
